# SDR AWXA200301193

- Difficulty date: September 12, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 67,197 hours, 26,513 cycles
- Engine: Rroyce RB211*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144533045
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK CABIN FLOOR PANEL M-5 WAS FOUND DELAMINATED BEYOND LIMITS. MAINTENANCE FABRICATED A NEW REPLACEMENT FLOOR PANEL IAW DWG 144N5330, AND INSTALLED INSERTS IAW AWA E.R. 19-5322-03267-SS1.
